MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s10165-011-0473-0

Медицинская библиотека · Modern rheumatology · 2011

Osteonecrosis of the femoral head and glaucoma caused by topical corticosteroid application.

Kabata Tamon, Shimanuki Keito, Shimanuki Kiichi, Tsuchiya Hiroyuki

Клинический случайСтатьяПеревод в очереди

Аннотация

A 37-year-old man was diagnosed with bilateral osteonecrosis of the femoral head (ONFH) and glaucoma. He had no risk factors for either ONFH or glaucoma, except for 24 years' continuous use of topical corticosteroid ointments for treating atopic dermatitis. We determined that the topical steroid had caused both the pathological conditions. It is necessary to recognize that continuous topical corticosteroid therapy may cause the same pathological conditions as those caused by the systemic administration of these agents.

Для цитирования: Kabata Tamon, Shimanuki Keito, Shimanuki Kiichi, Tsuchiya Hiroyuki. Osteonecrosis of the femoral head and glaucoma caused by topical corticosteroid application.. Modern rheumatology. 2011. DOI: 10.1007/s10165-011-0473-0.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.